# SDR SWAA2022011053093

- Difficulty date: December 14, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 771-783 Rbl22
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS771; BS775; BS779; BS783; RBL22. MARKED. ; / [01] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [02] VERIFIED CORRECTIVE ACTION 1; [03] LOCATED AND DRILLED NEW FWD SHIELD AT AFT CARGO BAY FROM BS 767 TO BS 794 ; RBL 22 ; WL 156 IAW SRM 51-40-05 AND DWG 146A8127 ID:0008; REV:-.  ENAMEL AND CIC APLICATION WILL BE ACCOMPLISHED ON C.C.:TTG8Q004CYGY; [04] INSTALL NEW FWD SHIELD AT AFT CARGO BAY FROM BS 767 TO BS 794 ; RBL 22 ; WL 156 WILL BE ACCOMPLISHED ON C.C.:TTG8Q004CYGY; [05] VERIFIED ACTION 4
